# SDR SWAA2012092607981

- Difficulty date: September 20, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 38,979 hours, 22,748 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182A1500
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL LOWER IN-SPAR CRACKED AT STA 138.00.  REPAIRED SPAR PER SRM.
